Arkansas, 2025

Flooding in Arkansas, June 7 to 11, 2025

June 7 to 11, 2025 · NWS LZK · 2 events in 2 counties and zones

River flooding was noted along the Cache and Fourche LaFave Rivers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

River flooding was noted along the Cache and Fourche LaFave Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 7, 5:39 AM CST, 2 hours 12 minutes earlier. Its key messages:

  • Issued at 208 PM CDT Fri Jun 6 2025 -Above normal temperatures and increased humidity are expected across much of the state through the weekend. Temperatures will hovering at or around normal by early next week. -Frequent chances for rain and thunderstorms with a few strong to severe thunderstorms possible between today and Monday as a progressive pattern continues. The primary hazards today will be damaging winds with some large hail possible. A tornado or two is also possible this morning across the northern half of the state. -Locally heavy rainfall amounts in excess of 3 inches possible across portions of Arkansas through Monday evening.
Area forecast discussion, Jun 7, 5:39 AM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 AM CDT Sat Jun 7 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 208 PM CDT Fri Jun 6 2025

-Above normal temperatures and increased humidity are expected
across much of the state through the weekend. Temperatures will
hovering at or around normal by early next week.

-Frequent chances for rain and thunderstorms with a few strong to
 severe thunderstorms possible between today and Monday as a
 progressive pattern continues. The primary hazards today will be
 damaging winds with some large hail possible. A tornado or two is
 also possible this morning across the northern half of the state.

-Locally heavy rainfall amounts in excess of 3 inches possible
across portions of Arkansas through Monday evening.

&&

.DISCUSSION...
Issued at 126 AM CDT Sat Jun 7 2025

An active period of disturbed weather will continue through most
of the forecast period. Regional satellite this morning shows a
two separate MCSs, with the first located over portions of
central and northeast Oklahoma and the second located over north
central and northwestern Oklahoma and south central KS. The first
MCS will likely move into northwestern Arkansas within the next
one to two hours. Ahead of the MCS, a warm moist unstable
environment exists with the latest short term model guidance
showing 1000-1500J/kg of CAPE and bulk shear of 50-60 kts ahead of
the approaching MCS this morning across the northern half of the
state. The primary hazards with the initial MCS will be damaging
winds with some large hail also possible. The second complex
currently over north central/northwestern OK and south central KS
has exhibited bowing structures on regional radars this morning
and hi-res CAM solutions show this will likely continue as this
MCS will likely enter the state around the 11-13z time frame with
the aforementioned hazards likely with this complex but also a
tornado or two is also possible particularly in areas from Little
Rock northward through mid morning before the MCS complex exits
the state around noon today.

The stationary boundary currently over the northern Arkansas
remain nearly stationary ahead of the approaching shortwave
responsible for the couple of MCSs ongoing over portions of the
southern and central Plains this morning. The front will push
southward on Sunday in response to another shortwave within the
flow on Sunday embedded with the periphery of the digging broad
long wave trough dives south into the northern/central Plains with
the closed low through southern Ontario on Sunday, then over the
Great Lakes on Monday helping drive the cold front into southern
Arkansas by Sunday afternoon. Another shortwave embedded within
the west-northwest flow will generate another MCS over portions of
Oklahoma with the MCS likely to move across state Sunday night
into Monday with the primary hazards being damaging winds and some
large hail.

By Tuesday, the broad upper trough with the closed low over
Ontario will move into the Ohio River valley on Tuesday, then the
northeastern US by Wednesday. The surface boundary over southern
Arkansas will begin to retreat northward Tuesday through Wednesday
as a warm front into central Arkansas ahead of another approaching
shortwave trough with the warm front moving into north central
Arkansas by Friday. Additional chances for isolated to scattered
showers and thunderstorms are in the forecast through the Friday
period through the entire forecast area.

&&

.AVIATION...
(12Z TAFS)
Issued at 624 AM CDT Sat Jun 7 2025

Flight conditions for the next several hours will see periods of
MVFR with some intermittent IFR conditions with showers and
thunderstorms over northern terminals. A line of strong to severe
thunderstorms over northwestern Arkansas will move east-
southeast across the area and currently impacting KHRO and KBPK
with the line of showers and thunderstorms will move into central
Arkansas around 14-15z impacting central Arkansas and southern
Arkansas terminals with MVFR conditions with some intermittent
drops to IFR and gusts in excess of 30kt with higher gusts
possible. Latest Hi-res CAMS shows the line of strong to severe
thunderstorms will clear all terminals around 19z and quickly exit
the state with VFR conditions and light winds expected through
the remainder of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     83  67  87  69 / 100  40  10  30
Camden AR         93  70  89  69 /  40  60  30  50
Harrison AR       81  63  86  65 /  90  20   0  30
Hot Springs AR    91  68  91  68 /  70  60  10  40
Little Rock   AR  86  71  89  71 /  80  50  10  30
Monticello AR     93  72  89  72 /  50  60  40  40
Mount Ida AR      89  68  91  67 /  70  60  10  40
Mountain Home AR  81  63  86  65 / 100  20   0  40
Newport AR        85  68  87  69 /  90  40  10  20
Pine Bluff AR     91  70  89  70 /  60  60  20  30
Russellville AR   86  67  89  69 /  90  30   0  30
Searcy AR         85  67  89  69 /  90  50  10  20
Stuttgart AR      88  71  88  71 /  80  60  10  20

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

DISCUSSION...Kelly
AVIATION...Kelly
Hazardous weather outlook, Jun 7, 5:17 AM CST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
617 AM CDT Sat Jun 7 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-081000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
617 AM CDT Sat Jun 7 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will become possible Saturday as a
system tracks across the state. The main threat with these
thunderstorms will be damaging wind gusts and heavy rainfall.
Large hail can also not be ruled out and a few tornadoes could
develop in the embedded line of storms.

Furthermore, if you are camping on area lakes, rivers, and
streams you need to have multiple ways to receive watches and
warnings as well (those ways do need to be able to effectively
wake you up) as bodies of water may rise quickly, especially with
these types of rainfall setups which can produce a significant
amount of rainfall in a short period of time. River flooding and
flash flooding will be a concern within the most efficient
rainfall producing cells.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An active pattern will continue into Sunday and Monday with
chances for showers and thunderstorms. Several rounds of rainfall
may develop as a result, with some areas of heavy rainfall
becoming possible for portions of the state. A few strong to
severe thunderstorms may be seen with this activity, with the
greatest chance for severe weather on Sunday.

.Spotter Information Statement...

Spotter activation may be needed this morning,

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Jun 7, 4:48 AM CST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
548 AM CDT Sat Jun 7 2025

ARZ014-123-223-313-071115-
Van Buren County Higher Elevations AR-Stone AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Southeast Van Buren County AR-
548 AM CDT Sat Jun 7 2025

...A strong thunderstorm will impact portions of southwestern Stone,
southeastern Searcy and northern Van Buren Counties through 615 AM
CDT
...

At 547 AM CDT, Doppler radar was tracking a strong thunderstorm near
Woolum, or 12 miles west of Clinton, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rushing...                        Elba...
Oxley...                          Rupert...
Woolum...                         Chimes...
Rocky Hill...                     Flag...
Fox...                            Arlberg...
Dennard...                        Alread...
Old Lexington...                  Timbo...
Botkinburg...                     Crabtree...
Clinton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3571 9223 3571 9224 3569 9224 3552 9269
      3569 9281 3590 9233
TIME...MOT...LOC 1047Z 250DEG 36KT 3563 9266

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

56
Special weather statement, Jun 7, 5:13 AM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
613 AM CDT Sat Jun 7 2025

ARZ014-024-031-123-223-071145-
Van Buren County Higher Elevations AR-Stone AR-
Southeast Van Buren County AR-Conway AR-Cleburne AR-
613 AM CDT Sat Jun 7 2025

...A strong thunderstorm will impact portions of south central Stone,
southern Van Buren, northwestern Cleburne and northeastern Conway
Counties through 645 AM CDT
...

At 612 AM CDT, Doppler radar was tracking a strong thunderstorm over
Fairfield Bay, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Parma...                          Austin in Conway County...
Fairfield Bay Marina...           Brownsville...
Scotland...                       Claude...
Formosa...                        Catholic Point...
Narrows Marina...                 Center Ridge...
Shirley...                        Brewer...
Choctow Recreation Area...        Woodrow...
Edgemont...                       Beverage Town...
Prim...                           Southside in Van Buren County...
Bee Branch...                     Whipple...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for central and
north central Arkansas.

&&

LAT...LON 3561 9201 3537 9243 3537 9248 3533 9248
      3530 9254 3555 9275 3577 9211
TIME...MOT...LOC 1112Z 238DEG 35KT 3561 9222

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kelly
Special weather statement, Jun 7, 5:14 AM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
614 AM CDT Sat Jun 7 2025

ARZ014-024-031-123-223-071145-
Van Buren County Higher Elevations AR-Stone AR-
Southeast Van Buren County AR-Conway AR-Cleburne AR-
614 AM CDT Sat Jun 7 2025

...A strong thunderstorm will impact portions of south central Stone,
southern Van Buren, northwestern Cleburne and northeastern Conway
Counties through 645 AM CDT
...

At 613 AM CDT, Doppler radar was tracking a strong thunderstorm near
Higden, or near Fairfield Bay, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Parma...                          Austin in Conway County...
Fairfield Bay Marina...           Brownsville...
Scotland...                       Claude...
Formosa...                        Catholic Point...
Narrows Marina...                 Center Ridge...
Shirley...                        Brewer...
Choctow Recreation Area...        Woodrow...
Edgemont...                       Beverage Town...
Prim...                           Southside in Van Buren County...
Bee Branch...                     Whipple...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for central and
north central Arkansas.

&&

LAT...LON 3561 9201 3537 9243 3537 9248 3533 9248
      3530 9254 3555 9275 3577 9211
TIME...MOT...LOC 1113Z 238DEG 35KT 3562 9220

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kelly
Special weather statement, Jun 7, 6:16 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
716 AM CDT Sat Jun 7 2025

ARZ137-140-237-240-241-340-071245-
Northern Scott County AR-Polk County Lower Elevations AR-
Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
716 AM CDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of Scott, Polk and
northwestern Montgomery Counties through 745 AM CDT
...

At 715 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hartford to 11 miles south of Octavia.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cardiff...                        Hatfield...
Hatton...                         Mountain Fork...
Potter...                         Cove...
Black Fork...                     Rocky...
Black Fork Mountain Wilderness... Hon...
Cedar Creek...                    Acorn...
Bates...                          Y City...
Nola...                           Parks...
Eagleton...                       Bogg Springs...
Vandervoort...                    Board Camp...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for western
Arkansas.

&&

LAT...LON 3493 9444 3496 9437 3495 9434 3497 9424
      3503 9423 3490 9371 3485 9371 3460 9391
      3460 9393 3457 9393 3435 9410 3435 9425
      3419 9424 3420 9447
TIME...MOT...LOC 1215Z 279DEG 38KT 3503 9434 3436 9473

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kelly
Local storm report, Jun 7, 6:45 AM CST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
745 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     Flash Flood      4 E Gravesville         35.38N 92.29W
06/07/2025                   Van Buren          AR   CO-OP Observer

            Numerous locations along AR-Highway 124 are
            underwater between Damascus and Quitman.

&&

CTP
Local storm report, Jun 7, 7:40 AM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
840 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     Tstm Wnd Dmg     1 SE Cardiff            34.92N 93.91W
06/07/2025                   Scott              AR   County Official

            Local police dispatch reported several trees
            down along Arkansas Highway 80 east of
            Waldron.

&&

CTP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 flood. Local standard time, as filed.

Flood, Woodruff

When
June 7, 7:51 AM CST to June 11, 1:15 AM CST
Where
Woodruff County, 0.88 mi SSW of Riverside to 1.02 mi SSW of Riverside
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.268, -91.236

Minor river flooding was observed at Patterson along the Cache River.

Flood, Perry

When
June 9, 3:00 PM CST to June 11, 7:00 AM CST
Where
Perry County, 1.91 mi SW of Houston to 1.98 mi SW of Houston
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.010, -92.723

Minor river flooding was observed at Houston along the Fourche LaFave River.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyWarnings in Arkansas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276593, 1276608.